# SDR ASAA2024061950629

- Difficulty date: June 19, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A987210
- Condition: Corroded
- Location: Bs 967-986 Rbl20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT RBL 20 STA 967 TO 986 HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FOOR SUPPORT IAW B737-900ER SRM 51-40-02-0G-0W-1.5" O-.075" R-.058" L-1.5" D-.017".
